Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Topology of quadrature domains
HTML articles powered by AMS MathViewer

by Seung-Yeop Lee and Nikolai G. Makarov PDF
J. Amer. Math. Soc. 29 (2016), 333-369 Request permission

Abstract:

We address the problem of topology of quadrature domains, namely we give upper bounds on the connectivity of the domain in terms of the number of nodes and their multiplicities in the quadrature identity.
References
Similar Articles
Additional Information
  • Seung-Yeop Lee
  • Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
  • MR Author ID: 791647
  • Email: duxlee@caltech.edu
  • Nikolai G. Makarov
  • Affiliation: Department of Mathematics, California Institute of Technology, Pasadena, California 91125
  • MR Author ID: 210350
  • Email: makarov@caltech.edu
  • Received by editor(s): July 15, 2013
  • Received by editor(s) in revised form: November 13, 2014
  • Published electronically: May 11, 2015
  • Additional Notes: The first author was supported by Sherman Fairchild Senior Research Fellowship.
    The second author was supported by NSF grant no. 1101735.
  • © Copyright 2015 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 29 (2016), 333-369
  • MSC (2010): Primary 30C99, 30E05, 30E99, 30D05, 31A99; Secondary 76D27, 30C62
  • DOI: https://doi.org/10.1090/jams828
  • MathSciNet review: 3454377